Open Access
Translator Disclaimer
2012 Existence Results of Nondensely Defined Fractional Evolution Differential Inclusions
Zufeng Zhang, Bin Liu
J. Appl. Math. 2012(SI03): 1-19 (2012). DOI: 10.1155/2012/316850

Abstract

This paper deals with the existence results of integral solutions for nondensely defined fractional evolution differential inclusions. Our approach is based on integrated semigroup theory and a fixed point theorem for condensing map due to Martelli. An example is also given to illustrate our results.

Citation

Download Citation

Zufeng Zhang. Bin Liu. "Existence Results of Nondensely Defined Fractional Evolution Differential Inclusions." J. Appl. Math. 2012 (SI03) 1 - 19, 2012. https://doi.org/10.1155/2012/316850

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47106
MathSciNet: MR2935542
Digital Object Identifier: 10.1155/2012/316850

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top